6 doctors weighed in:
Can blood pressure medications cause certain sexual side effects?
6 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
5 doctors agree
In brief: Talk to your Doctor
If you have problems with erections during sex, talk with your doctor. Some high blood pressure medications can cause this problem. Reducing the dose or changing to another type of medication may help.
But high blood pressure itself can also cause erectile dysfunction.

In brief: Talk to your Doctor
If you have problems with erections during sex, talk with your doctor. Some high blood pressure medications can cause this problem. Reducing the dose or changing to another type of medication may help.
But high blood pressure itself can also cause erectile dysfunction.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors